UNIGE document Scientific Article
previous document  unige:110236  next document
add to browser collection
Title

Brugada Pattern Caused by a Flecainide Overdose

Authors
Ramlawi, Majd
Tobler, Olivier
Sunthorn, Henri
Published in Journal of Emergency Medicine. 2017, vol. 52, no. 4, p. e95-e97
Abstract Brugada pattern can be found on the electrocardiogram (ECG) of patients with altered mental status, usually with fever or drug intoxication. Diagnosis remains challenging, because the ECG changes are dynamic and variable. In addition, triggers are not always clearly identified. In patients with atrial fibrillation (AF), the use of class IC antidysrhythmic drugs can unmask a Brugada pattern on the ECG, especially if combined with other medications acting on sodium channels.
Keywords Atrial Fibrillation/drug therapyBipolar Disorder/complications/psychologyBrugada Syndrome/diagnosis/etiology/physiopathologyConsciousness Disorders/etiologyDrug Overdose/therapyElectrocardiography/methodsEmergency Service, Hospital/organization & administrationFlecainide/poisoningHumansMaleMiddle AgedQuetiapine Fumarate/poisoning/therapeutic useSodium Channel Blockers/pharmacology/therapeutic useStrokeSuicide, Attempted/psychologyTriazines/poisoning/therapeutic use
Identifiers
PMID: 27884575
Full text
Article (Published version) (691 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group L'athérosclérose et ses complications cliniques (591)
Citation
(ISO format)
TESSITORE, Elena et al. Brugada Pattern Caused by a Flecainide Overdose. In: Journal of Emergency Medicine, 2017, vol. 52, n° 4, p. e95-e97. https://archive-ouverte.unige.ch/unige:110236

13 hits

0 download

Update

Deposited on : 2018-10-31

Export document
Format :
Citation style :